RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 1, Pages 49–58 (Mi tmf5113)  

This article is cited in 1 scientific paper (total in 1 paper)

The R operation in theories with massless particles

S. A. Anikin, V. A. Smirnov


Abstract: The Bogolyubov–Parasyuk theorem is proved in theories with massless particles for a renormalization procedure with nonminimal subtractions that generalizes renormalization with a “soft mass”.

Full text: PDF file (991 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:1, 664–670

Bibliographic databases:

Received: 03.10.1983

Citation: S. A. Anikin, V. A. Smirnov, “The R operation in theories with massless particles”, TMF, 60:1 (1984), 49–58; Theoret. and Math. Phys., 60:1 (1984), 664–670

Citation in format AMSBIB
\Bibitem{AniSmi84}
\by S.~A.~Anikin, V.~A.~Smirnov
\paper The R operation in theories with massless particles
\jour TMF
\yr 1984
\vol 60
\issue 1
\pages 49--58
\mathnet{http://mi.mathnet.ru/tmf5113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760440}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 1
\pages 664--670
\crossref{https://doi.org/10.1007/BF01018250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAD2600006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5113
  • http://mi.mathnet.ru/eng/tmf/v60/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, Theoret. and Math. Phys., 64:3 (1985), 898–903  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:107
    Full text:38
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019